Pairwise \(C\)-Compactness Modulo An Ideal
Main Article Content
In the present paper, we introduce the concept of pairwise \(C\)-compactness modulo an ideal which generalizes pairwise \(C\)-compactness and pairwise compactness modulo an ideal in bitopological spaces. We also investigate some fundamental properties of such spaces. Preservation of pairwise \(C\)-compactness modulo an ideal by functions is also investigated.
How to Cite
Gupta, M. K. ., & Rajneesh. (2022). Pairwise \(C\)-Compactness Modulo An Ideal. Journal of Advanced Studies in Topology, 2(2), 53–61. Retrieved from http://m-sciences.com/index.php/jast/article/view/35
This work is licensed under a Creative Commons Attribution 4.0 International License.